# SDR AWXA9500120

- Difficulty date: March 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N164AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23625
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 831557
- Condition: Shorted
- Location: Apu
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: F, H

## Discrepancy

LAX-LAS - FLT NR 78 - EN ROUTE TO LAS, THE APU FIRE LIGHT AND BELL CAME ON.  PULLED AND ROTATED FIRE HANDLE AND EXTINGUISHER FIRED.  APU WAS INSPECTED AND NO EVIDENCE OF DAMAGE NOTED.  APU PLACED ON MEL 49-01.  TROUBLESHOOTING OF FIRE DETECTION SYSTEM REVEALED THE LOWER LOOP M334 TO HAVE .41 MEG RESISTANCE.  REMOVED AND REPLACED FIRE LOOP PER BMM, OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (W)
